Professur für Reine Mathematik


Diplomarbeit, Doktorarbeit, Habilitationsarbeit

  • T. Kaiser: Geometrische Eigenschaften von Gevreyfunktionen.
    Diplomarbeit, Universität Regensburg, 1999.
  • T. Kaiser: Dirichletregularität in polynomial beschränkten o-minimalen Strukturen auf R.
    Doktorarbeit, Regensburger Mathematische Schriften 31, 2001.
  • T. Kaiser: An o-minimal version of the Riemann Mapping Theorem and the Dirichlet Problem.
    Habilitationsschrift, Universität Regensburg, 2006.

Veröffentlichte und angenommene Artikel

[1] T. Kaiser: Capacity in subanalytic geometry.
Illinois Journal of Mathematics 49 (2005), no. 3, 719-736.

[2] T. Kaiser: On the convergence of integrals in o-minimal structures on archimedean real closed fields.
Annales Polonici Mathematici 87 (2005), 175-192.

[3] T. Kaiser: Definability results for the Poisson equation.
Advances in Geometry 6 (2006), no. 4, 627-644.

[4] T. Kaiser: Dirichlet regularity in arbitrary o-minimal structures on the field R up to 
dimension 4.
Mathematische Nachrichten 279 (2006), no. 15, 1669-1683.

[5] T. Kaiser: Capacity density of subanalytic sets in higher dimension. 
Potential Analysis 20 (2007), no. 4, 397 - 407.

[6] T. Kaiser: Real closed graded fields.
Order 24 (2007), no.2, 107 -120.

[7] T. Kaiser: Dirichlet regularity of subanalytic domains.
Transactions of the American Mathematical Society 360 (2008), no. 12,  6573-6594.

[8] T. Kaiser: The Riemann Mapping Theorem for semianalytic domains and o-minimality.
Proceedings of the London Mathematical Society (3) 98 (2009), no. 2, 427-444.

[9] T. Kaiser: The Dirichlet problem in the plane with semianalytic raw  data, quasianalyticity  and o-minimal structures.
Duke Mathematical Journal 147 (2009), no. 2,  285-314.

[10] T. Kaiser, J.-P. Rolin, P. Speissegger: Transition maps at non-resonant hyperbolie singularities are o-minimal.
Journal für die reine and angewandte Mathematik 636 (2009), 1-45. 

[11] T. Kaiser: Asymptotic Behaviour of the Mapping Function at an Analytic Cusp with small Perturbation of Angles.
Computational Methods and Function Theory 10 (2010), no. 1, 35-47.

[12] T. Kaiser:  Harmonic measure and subanalytically tame measures.
Journal of Logic and Analysis 2:7 (2010), 1-29.

[13] T. Kaiser: Conformal mapping of o-minimal corners.
Analysis 32 (2012), no. 1, 1001-1013.

[14] T. Kaiser: First order tameness of measures.
Annals of Pure and Applied Logic 163 (2012), no. 12, 1903-1927.

[15] T. Kaiser:  Integration of semialgebraic functions and integrated Nash functions.
Mathematische Zeitschrift 275 (2013), no. 1-2, 349-366.

[16] M. Knebusch, T. Kaiser: Manis valuations and Prüfer extensions II.
Lecture Notes in Mathematics 2103. Springer 2014, 190 pp.

[17] T. Kaiser: Multivariate Puiseux rings induced by a Weierstrass system and twisted group rings.
Communications in Algebra 42 (2014), no. 11, 4619-4634.

[18] T. Kaiser: Global complexification of real analytic globally subanalytic functions.
Israel Journal of Mathematics 213 (2016), no. 1, 139-174.

[19] T. Kaiser:  R-analytic functions.
Archive for Mathematical Logic 55 (2016), no. 5-6, 605-623.

[20] T. Kaiser, S. Lehner: Asymptotic behaviour of the Riemann mapping function at analytic cusps.
Annales Academiae Scientiarum Fennicae Mathematica 42 (2017), no. 1, 3-15.

[21] T. Kaiser: Piecewise Weierstrass preparation and division for o-minimal holomorphic functions.
Proceedings of the American Mathematical Society 145 (2017), no. 9, 3887-3897.

[22] T. Kaiser: Lebesgue measure and integration theory on non-archimedean real closed fields with archimedean value group.
Proceedings of the London Mathematical Society 116 (2018), no. 2, 209-247.

[23] T. Kaiser, P. Speissegger: Analytic continuations of log-exp-analytic germs, 44 pp.
Transactions of the American Mathematical Society 371 (2019), no. 7, 5203-5246.

Andere Publikationen

  • A.-M. Schwarz, M. Brandl, T. Kaiser, A. Datzmann: Interactive mathematical maps for defragmentation.
    T. Pooley and G. Guendet (Eds.) (2017). "Proceedings of the Tenth Congress of the European Society for Research in Mathematics Education (CERME10, February 1-5, 2017)". Dublin, Ireland: DCU Institute of Education and ERME, 2292-2293.
  • T. Kaiser, J. Pila, P. Speissegger, A. Wilkie: O-Minimality and its Applications to Number Theory and Analysis.
    Oberwolfach Reports 14 (2017), no. 2, 1349-1420.

Eingereichte Artikel und Preprints

  • T. Kaiser, J. Ruppert: Asymptotics of parameterized exponential integrals given by Brownian motion on globally subanalytic sets, 21 pp.
  • T. Kaiser: Logarithms, constructible functions and integration on non-archimedean models of the theory of the real field with restricted analytic functions with value group of finite archimedean rank, 26 pp.
  • Z. Galal, T. Kaiser, P. Speissegger: Ilyashenko algebras based on transserial asymptotic expansions, 67 pp.

Artikel in Vorbereitung

  • T. Kaiser: Multivariate measure and integration theory on arbitrary real closed fields and on the surreals.
  • T. Kaiser: Integration on Nash manifolds over real closed fields and Stokes' theorem.
  • T. Kaiser: Arc invariants and Lebesgue zeta functions.
  • T. Kaiser, N. Schwartz: Homogeneous rings and their real spectra.